Distalgesic Tramadol HCL + Acetaminophen (Paracetamol) tablets USP 37.5 mg/325 mg tablets are manufactured by Atco Laboratories Limited.
For immediate relief of moderate-to-severe pain.
Each pack contains:
Each pack of Distalgesic contains 10 tablets of 37.5 mg/325 mg and an enclosed leaflet.
Each film-coated tablet contains:
Tramadol Hydrochloride USP 37.5mg
Acetaminophen (Paracetamol BP) 325mg
This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).
- This medicine has no known side effects. However, if you experience any unusual side effects, please consult your doctor.
- An allergic reaction to this medicine is uncommon. If you experience a rash, itching, swelling, dizziness or trouble breathing, seek medical attention immediately.
As prescribed by the physician. For adults and children over 16 years of age. Two tablets three or four times a day unless otherwise directed by your physician.
Do not exceed 8 tablets per day. The dosing interval should not be less than 6 hours. This dose of the drug shall not exceed. Long-term use of this dose is strictly not allowed.
Store below 30°C. Protect from light, moisture, and excessive heat. Keep all medicines out of the reach of children.
To be sold on the prescription of a registered medical practitioner only.
You can contact the manufacturer of this medicine online at: https://www.atcolab
You can buy this medicine online at:
By: Javairia Israr